# SDR HEEA079274

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,875 hours
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: DMC634A
- Part serial: 7121
- Condition: Cracked
- Location: Vhf System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF ANTENNA CRACKED AROUND BOLT HOLES. SCRAPPED.
